# SDR AALA20101105JFK01

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 89,750 hours, 17,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ALL EMERGENCY EXIT LIGHTS INOPERATIVE ON LEFT SIDE FROM ROW 31 AFT.  FOUND BROKEN CONNECTOR FOR EMERGENCY PATH LIGHTING BY SEATS 37 A AND B.  REPLACED BROKEN CONNECTOR.
